Alert archive / Florida / River Flood Warnings in 2021

River Flood Warning 38, NWS Jacksonville, FL

July 8, 2021Clay County, Florida

NWS Jacksonville, FL issued this river flood warning at Jul 8, 2021, 6:23 AM EDT for Clay County, Florida. It took effect at Jul 8, 2021, 7:17 AM EDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2021, 6:23 AM EDT (10:23 UTC)
In effect from
Jul 8, 2021, 7:17 AM EDT
Expired
Jul 9, 2021, 6:31 AM EDT
In force
23 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

County Clay County, FL

The radar

The Jacksonville radar (KJAX), 53 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Black Creek near Penney Farms (PNYF1). The gauge peaked at 15.33 ft at Jul 8, 2021, 12:00 PM EDT.

actionminormoderate5101507/0807/0907/10
Action stage
10 ft
Minor stage
14.5 ft
Moderate stage
17.5 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

944 
WGUS42 KJAX 081023
FLWJAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jacksonville FL
623 AM EDT Thu Jul 8 2021

...The National Weather Service in Jacksonville FL has issued a 
Flood Warning for the following rivers in Florida...

  South Fork Black Creek Near Penney Farms affecting Clay County.

For the BLACK CREEK...including Middleburg, Penney Farms...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 630 AM EDT.

&&


FLC019-091030-
/O.NEW.KJAX.FL.W.0038.210708T1117Z-210709T1031Z/
/PNYF1.1.ER.210708T1117Z.210708T1800Z.210709T0430Z.NO/
623 AM EDT Thu Jul 8 2021

The National Weather Service in Jacksonville has issued a

* Flood Warning for
  the South Fork Black Creek Near Penney Farms.
* Until tomorrow morning.
* At 5:30 AM EDT Thursday the stage was 13.7 feet.
* Flood stage is 14.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  morning to a crest of 15.1 feet this afternoon. It will then fall 
  below flood stage just after midnight tonight.
* Impact...At 10.0 feet, Should water levels continue rising, 
  preparations to protect property should begin.
* Impact...At 14.5 feet, Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.
* Impact...At 16.0 feet, Flooding of low lying structures along 
  Creek Street begins. Creek Street and driveways leading to Black 
  Creek Drive become impassable. Movement of property to higher 
  ground is recommended.


&&

LAT...LON 3007 8186 3002 8184 2997 8184 2997 8187
      3004 8189 3007 8188

$$

NELSON
3 follow-up statements
716 
WGUS82 KJAX 081258
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
858 AM EDT Thu Jul 8 2021

...The Flood Warning continues for the following rivers in Florida...

  South Fork Black Creek Near Penney Farms affecting Clay County.

For the BLACK CREEK...including Penney Farms...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 645 AM EDT.

&&


FLC019-091045-
/O.CON.KJAX.FL.W.0038.000000T0000Z-210709T1031Z/
/PNYF1.1.ER.210708T1053Z.210709T0000Z.210709T2136Z.NO/
858 AM EDT Thu Jul 8 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South Fork Black Creek Near Penney Farms.
* Until tomorrow morning.
* At 8:30 AM EDT Thursday the stage was 15.0 feet.
* Flood stage is 14.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.6 feet 
  this evening. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 10.0 feet, Should water levels continue rising, 
  preparations to protect property should begin.
* Impact...At 14.5 feet, Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.
* Impact...At 16.0 feet, Flooding of low lying structures along 
  Creek Street begins. Creek Street and driveways leading to Black 
  Creek Drive become impassable. Movement of property to higher 
  ground is recommended.
* Impact...At 17.5 feet, Flooding begins to impact numerous homes 
  and structures along Creek Street, Black Creek Drive and Lightning 
  Lane. Access to homes will be cut off by flood waters. Evacuations 
  in low lying areas may be necessary.


&&

LAT...LON 3007 8186 3002 8184 2997 8184 2997 8187
      3004 8189 3007 8188

$$

NELSON
245 
WGUS82 KJAX 081438
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
1038 AM EDT Thu Jul 8 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  South Fork Black Creek Near Penney Farms affecting Clay County.

  North Fork Black Creek At Middleburg affecting Clay County.

For the BLACK CREEK...including Middleburg, Penney Farms...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1045 AM EDT.

&&


FLC019-091445-
/O.EXT.KJAX.FL.W.0038.000000T0000Z-210710T0336Z/
/PNYF1.1.ER.210708T1053Z.210709T0000Z.210709T2136Z.NO/
1038 AM EDT Thu Jul 8 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the South Fork Black Creek Near Penney Farms.
* Until late tomorrow evening.
* At 8:30 AM EDT Thursday the stage was 15.0 feet.
* Flood stage is 14.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.6 feet 
  this evening. It will then fall below flood stage tomorrow 
  afternoon.
* Impact...At 10.0 feet, Should water levels continue rising, 
  preparations to protect property should begin.
* Impact...At 14.5 feet, Flooding begins to impact low lying 
  driveways and access roads along Creek Street, Black Creek Drive 
  and Lightning Lane. Docks and other low lying property along the 
  creek begin to flood.
* Impact...At 16.0 feet, Flooding of low lying structures along 
  Creek Street begins. Creek Street and driveways leading to Black 
  Creek Drive become impassable. Movement of property to higher 
  ground is recommended.
* Impact...At 17.5 feet, Flooding begins to impact numerous homes 
  and structures along Creek Street, Black Creek Drive and Lightning 
  Lane. Access to homes will be cut off by flood waters. Evacuations 
  in low lying areas may be necessary.


&&

LAT...LON 3007 8186 3002 8184 2997 8184 2997 8187
      3004 8189 3007 8188

$$

FLC019-091445-
/O.EXT.KJAX.FL.W.0037.000000T0000Z-210710T0448Z/
/MDLF1.1.ER.210708T1529Z.210709T0000Z.210709T2248Z.NO/
1038 AM EDT Thu Jul 8 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the North Fork Black Creek At Middleburg.
* Until early Saturday morning.
* At 10:00 AM EDT Thursday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 17.8 feet this evening. It will then 
  fall below flood stage tomorrow evening.
* Impact...At 16.0 feet, Lazy Acre Road begins to flood. Lowlands 
  flood and boat docks are affected.
* Impact...At 19.0 feet, Water begins to move into homes.


&&

LAT...LON 3014 8189 3010 8188 3008 8184 3007 8184
      3008 8191 3013 8193

$$

DD
264 
WGUS82 KJAX 090157
FLSJAX

Flood Statement
National Weather Service Jacksonville FL
957 PM EDT Thu Jul 8 2021

...The Flood Warning is cancelled for the following rivers in 
Florida...

  South Fork Black Creek Near Penney Farms affecting Clay County.

...The Flood Warning continues for the following rivers in Florida...

  North Fork Black Creek At Middleburg affecting Clay County.

For the BLACK CREEK...including Middleburg, Penney Farms...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1100 PM EDT.

&&


FLC019-090300-
/O.CAN.KJAX.FL.W.0038.000000T0000Z-210709T0157Z/
/PNYF1.1.ER.210708T1053Z.210709T0000Z.210709T2136Z.NO/
957 PM EDT Thu Jul 8 2021

...The Flood Warning for the South Fork Black Creek Near Penney 
Farms has been cancelled...

The Flood Warning is cancelled for
  the South Fork Black Creek Near Penney Farms.
* At 9:30 PM EDT Thursday the stage was 14.5 feet.
* Flood stage is 14.5 feet.
* Forecast...The river is expected to fall to 7.1 feet Tuesday 
  evening.


&&

LAT...LON 3007 8186 3002 8184 2997 8184 2997 8187
      3004 8189 3007 8188

$$

FLC019-092300-
/O.EXT.KJAX.FL.W.0037.000000T0000Z-210709T2248Z/
/MDLF1.1.ER.210708T1517Z.210709T0015Z.210709T1648Z.NO/
957 PM EDT Thu Jul 8 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the North Fork Black Creek At Middleburg.
* Until tomorrow evening.
* At 9:00 PM EDT Thursday the stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 4.6 feet Tuesday 
  evening.
* Impact...At 16.0 feet, Lazy Acre Road begins to flood. Lowlands 
  flood and boat docks are affected.
* Impact...At 19.0 feet, Water begins to move into homes.


&&

LAT...LON 3014 8189 3010 8188 3008 8184 3007 8184
      3008 8191 3013 8193

$$

ZIBURA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jul 8, 4:41 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 8, 4:41 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
441 AM EDT Thu Jul 8 2021

...SATURATED GROUND AND RISING RIVERS IN ELSA'S WAKE...

.NEAR TERM [Through Tonight]...

As Elsa tracks farther NE away along the eastern seaboard today, a
couple of wake troughs pivoting southward across the local area
will help trigger diurnally enhanced convection under lingering
high moisture, although some drier mid level air will begin to
infiltrate from the west through the day with more insolation and
warmer temps compared to yesterday. Breezy WSW winds early this
morning will continue to relax through the day as the pressure
gradient weakens.

One wake trough axis early this morning extended near the SE GA
coast and SW across NE FL toward the eastern GOMEX where a few
showers and isolated tstorms were trying to nose inland where a
more unstable low level airmass advected inland. Across south GA,
mainly just trailing spotty showers and drizzle were observed
where stability was higher early this morning.

Through midday, the best chance of showers and isolated storms
will focus across NE FL, with diurnal expansion toward the east
coast through the afternoon under prevailing SW steering flow.
Convection will increase in the afternoon and evening across our
SE GA zones, especially near the Altamaha River basin, as yet
another wake trough edges southward from Elsa and outflows from
earlier FL convection advanced northward.

The main tstorm hazard today will be localized heavy rainfall which
could briefly exacerbate flooding on an already saturated airmass,
especially east of GA Highway 84 toward the SE GA Atlantic coast,
and across the entire Suwannee River Valley of NE FL eastward
toward the St. Johns River basin.

Temperatures will trend warmer with highs in the mid/upper 80s to
near 90 across

.SHORT TERM [Friday Through Saturday]...

A moist air mass with southwesterly winds will prevail through
Saturday with a ridge across south Florida and troughing to the
north. Ample moisture (PWATs 1.75 to potentially above 2 inches)
will support scattered to numerous showers and thunderstorms each
afternoon into evening. Highs will be slightly below normal in
the upper 80s to around 90 and lows will be around normal in the
low 70s.

.LONG TERM [Sunday Through Wednesday]...

The ridge extending from the western Atlantic across south Florida
will drift north over the area Sunday and then move further north
over the Carolinas by mid-week. Ridging and an influx of drier air
may slightly decrease rain chances, however, there should be
enough lingering moisture to support scattered diurnal seabreeze
convection each day. Temperatures will trend around normal into
early next week.

&&

.AVIATION...
[Through 06Z Friday]

Gradually weakening gusty SSW winds tonight impacted the terminals
today behind departing TS Elsa to the NE of the region. A trailing
wake trough axis extended across coastal GA with a few light,
spotty forming along it heading toward toward SSI over the next
couple of hours and potentially JAX. The best potential for
showers and even isolated TS through sunrise will focus toward
GNV and SGJ through sunrise where more moisture and instability
were edging inland from the GOMEX, ahead of the aforementioned
wake trough. Prevailing MVFR ceilings are expected through much
of the morning, with some breaks to VFR as drier mid/upper level
advects over the area from the WSW across FL terminals.

Lingering tropical moisture and the meandering trough axis
combined with passing upper level forcing will bring scattered to
numerous showers and storms today, focused across NE FL this
morning through late afternoon with restrictions in TS at all
terminals into the afternoon. Potential for TS will be a little
later in the day at SSI, increasing in the late afternoon through
the evening. Precip will fade in coverage across NE FL terminals
with improvement to VFR across most sites by 06z, but low stratus
and possibly some showers could begin to advect inland from the
GOMEX through 12z Saturday toward GNV under moist, unstable SSW
flow.

&&

.MARINE...

Winds and seas will steadily decrease through the morning as
Tropical Storm Elsa departs northeast of the local area. Small
Craft Advisory conditions will continue over the GA waters and the
outer FL waters between Fernandina Beach and St Augustine through
late morning, with a steady decrease in winds and combined seas
into the afternoon. No headlines expected by tonight under
offshore SSW flow which is expected to persist into the weekend as
high pressure across south Florida will shifts northward. The
ridge axis is expected to lift north of the local waters into
Monday with a return to SSE prevailing winds.

Rip Currents: Moderate risk today, low risk expected Friday into
the weekend.

&&

.HYDROLOGY...

The Santa Fe and St Marys were in Minor flood this morning, with a
forecast to Moderate to just shy of Moderate flood stage for
several forecast points within these basins. Black Creek at
Middleburg could rise into Minor flood and those along the Satilla
will see a steady rise into Action Stage over the next day.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  88  73  87  72  88 /  70  60  60  20  50
SSI  88  76  89  76  89 /  60  50  40  20  40
JAX  89  74  89  74  88 /  50  30  40  20  50
SGJ  89  75  89  74  88 /  70  30  40  20  40
GNV  86  73  87  72  88 /  80  20  50  10  50
OCF  85  74  89  73  89 /  70  20  50  10  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT this morning for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Waters from Altamaha Sound GA to Fernandina Beach FL from
     20 to 60 NM-Waters from Fernandina Beach to St. Augustine
     FL from 20 to 60 NM.

&&

In the hours before

Local storm report, Jul 8, 12:45 AM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1245 AM EDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     HEAVY RAIN       4 SW BOYS ESTATE        31.28N 81.53W
07/08/2021  M6.58 INCH       GLYNN              GA   MESONET

            24 HOUR TOTAL. MESONET STATION CW0041
            BRUNSWICK.

&&

KC
Local storm report, Jul 8, 12:57 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 AM EDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     HEAVY RAIN       5 SE ALACHUA            29.73N 82.42W
07/08/2021  M7.20 INCH       ALACHUA            FL   MESONET

            MESONET STATION EW3527 GAINESVILLE.

1200 AM     HEAVY RAIN       6 S HIGH SPRINGS        29.74N 82.61W
07/08/2021  M5.99 INCH       ALACHUA            FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION FGRF1 5.7 S HIGH
            SPRINGS.

1230 AM     HEAVY RAIN       4 WSW KINGSLAND         30.77N 81.73W
07/08/2021  M5.95 INCH       CAMDEN             GA   MESONET

            MESONET STATION EW5584 KINGSLAND.

1235 AM     HEAVY RAIN       3 NW UNIVERSITY OF FLOR 29.67N 82.39W
07/08/2021  M5.86 INCH       ALACHUA            FL   MESONET

            MESONET STATION DW8556 GAINESVILLE.

1237 AM     HEAVY RAIN       2 WNW ALACHUA           29.79N 82.51W
07/08/2021  M5.81 INCH       ALACHUA            FL   MESONET

            MESONET STATION EW6657 ALACHUA.

1200 AM     HEAVY RAIN       3 W OLENO STATE PARK    29.92N 82.61W
07/08/2021  M4.68 INCH       COLUMBIA           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION OLNF1 MIKESVILLE 3 SE.

1235 AM     HEAVY RAIN       3 E SUNNYSIDE           31.24N 82.29W
07/08/2021  M4.35 INCH       PIERCE             GA   MESONET

            MESONET STATION FW4202 BLACKSHEAR.

1200 AM     HEAVY RAIN       5 ENE WEST LAKE         30.53N 83.04W
07/08/2021  M4.34 INCH       HAMILTON           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALAF1 ALAPAHA TOWER.

1235 AM     HEAVY RAIN       9 W KINGSLAND           30.81N 81.81W
07/08/2021  M4.23 INCH       CAMDEN             GA   MESONET

            MESONET STATION DW2914 KINGSLAND.

1235 AM     HEAVY RAIN       2 E LAKE GENEVA         29.77N 81.98W
07/08/2021  M4.11 INCH       CLAY               FL   MESONET

            MESONET STATION 2348D 2 E LAKE GENEVA.

1100 PM     HEAVY RAIN       4 WNW LAKE BUTLER       30.04N 82.39W
07/07/2021  M4.09 INCH       UNION              FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION UNTF1 3.6 NW LAKE
            BUTLER.

1200 AM     HEAVY RAIN       2 NE ICHETUCKNEE SPRING 29.98N 82.75W
07/08/2021  M3.94 INCH       COLUMBIA           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION ICHF1 1.6 NE
            ICHETUCKNEE SPRING.

1200 AM     HEAVY RAIN       2 NE NEW RIVER          29.98N 82.24W
07/08/2021  M3.71 INCH       BRADFORD           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION NRTF1 2.0 NE NEW
            RIVER.

1200 AM     HEAVY RAIN       1 NNW WOODBINE          30.97N 81.73W
07/08/2021  M3.60 INCH       CAMDEN             GA   MESONET

            MESONET STATION SRWG1 1.1 N WOODBINE.

1230 AM     HEAVY RAIN       5 ESE SUWANNEE RIVER ST 30.38N 83.08W
07/08/2021  M3.55 INCH       SUWANNEE           FL   MESONET

            MESONET STATION FW5344 LIVE OAK.

1238 AM     HEAVY RAIN       3 SE YULEE              30.61N 81.54W
07/08/2021  M3.49 INCH       NASSAU             FL   MESONET

            MESONET STATION FW8672 FERNANDINA BEACH.

1235 AM     HEAVY RAIN       6 SSW HIGH SPRINGS      29.74N 82.62W
07/08/2021  M3.30 INCH       ALACHUA            FL   MESONET

            MESONET STATION CW7748 HIGH SPRINGS.

1230 AM     HEAVY RAIN       7 SE TAYLOR             30.36N 82.23W
07/08/2021  M3.09 INCH       BAKER              FL   MESONET

            MESONET STATION EW4536 GLEN ST MARY.

1210 AM     HEAVY RAIN       11 NNW STEVEN FOSTER ST 30.98N 82.40W
07/08/2021  M3.02 INCH       CHARLTON           GA   MESONET

            MESONET STATION TT331 OKE-NW.

1200 AM     HEAVY RAIN       4 ENE BELMONT           30.51N 82.67W
07/08/2021  M3.02 INCH       COLUMBIA           FL   CO-OP OBSERVER

            CO-OP OBSERVER STATION BTNF1 BENTON 2NNW.

&&
Local storm report, Jul 8, 1:29 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 AM EDT THU JUL 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TORNADO          1 NNE SAINT MARYS       30.77N 81.55W
07/07/2021                   CAMDEN             GA   NWS STORM SURVEY

            PRELIMINARY NWS DAMAGE SURVEY FOUND THE
            DAMAGE AT THE RV PARK INDICATED THE TORNADO
            WAS AN EF-2 WITH MAX SUSTAINED WINDS OF 128
            MPH. THERE WERE MULTIPLE RVS FLIPPED OVER.
            TWO WERE FLIPPED COMPLETELY UPSIDE DOWN. ONE
            WAS FLIPPED AND BLOWN ABOUT 200 FEET INTO
            THE LAKE NORTH OF THE RV PARK ALONG WITH A
            PICKUP TRUCK. SEVERAL HARDWOOD TREES AT THE
            PARK WERE ALSO SNAPPED. THERE WAS DEBRIS
            FROM THE RVS SCATTERED THROUGHOUT THE PARK
            AREA.

&&

KN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:22 PM EDTSpecial Marine WarningJAX38 min
Jul 7, 9:48 PM EDTRiver Flood WarningJAXClay37 hr
Jul 7, 9:57 PM EDTSpecial Weather StatementJAXDuval18 min

Nearby

River Flood Warnings in Florida, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.